Pacific Journal of Mathematics

Radon-Nikodým theorems for the Bochner and Pettis integrals.

S. Moedomo and J. J. Uhl, Jr.

Article information

Pacific J. Math., Volume 38, Number 2 (1971), 531-536.

First available in Project Euclid: 13 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 28A45
Secondary: 46E40: Spaces of vector- and operator-valued functions 46G10: Vector-valued measures and integration [See also 28Bxx, 46B22]


Moedomo, S.; Uhl, J. J. Radon-Nikodým theorems for the Bochner and Pettis integrals. Pacific J. Math. 38 (1971), no. 2, 531--536.

Export citation


  • [1] N. Dunford and B. J. Pettis, Linearoperations on summable functions,Trans. Amer. Math. Soc, 47 (1940), 323-392.
  • [2] N. Dunford and J. T. Schwartz, Linear Operators, Part I., Interscience, New York, 1958.
  • [3] R. E. Edwards, Functional Analysis, Holt, Rhineheart, Winston, New York, 1965.
  • [4] E. Hille and R. S. Phillips, FunctionalAnalysisand Semigroups,Amer. Math. Soc. Solloq. Pub. Vol. 31, New York, 1957.
  • [5] M. Metivier, Martingalesa valeurs vectorielles. Applicationa la derivation des mesures vectorielles, Ann. Inst. Fourier Grenoble 2 (1967), 175-208.
  • [6] R. S. Phillips, On weakly compact subsets of a Banach space, Amer. J. Math., 65 (1943), 108-136
  • [7] M. A. Rieffel, The Radon-Nikodym theorem for the Bochner integral, Trans. Amer. Math. Soc, 131 (1968), 466-487.
  • [8] M. A. Rieffel, Dentable Subsets of Banach Spaces with Applications to a Radon-Nikodym Theorem, in Functional Analysis by B. R. Gelbaum, Editor, Thompson Book Co., Washing-ton, 1967.